# SDR YENA2008045

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 2,607 hours, 908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901010200100
- Part serial: NSN
- Condition: Broken
- Location: Hyd System
- Part time: 2,607 hours, 908 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 766, BQN-MCO, GREEN HYDRAULIC FLUID DEPLETED IN FLIGHT.  GEAR MANUALLY EXTENDED.  FLUID LOSS ECAM OCCURRED DURING DESCENT INTO MCO.  APPROXIMATELY BELOW 30,000 FT ENGINES AT IDLE.  REMOVED CASE DRAIN LINE (HYDRAULIC) FROM NR 1 ENGINE PYLON AND DISCONNECTED HYDRAULIC PRESSURE LINE FROM NR 1 ENGINE PYLON.  REF IPC 29-11-06-02D ITEM 240 AND 220.  HYDRAULIC CASE DRAIN LINE FOUND BROKEN AT CLAMP.  INSTALLED CASE DRAIN LINE REF IPC 29-11-06-02D ITEM 240 & 220 AND TORQUED REF AMM 20-00-00.  LEAK CHECK OK.  RETORQUED HYD PRESS LINE IAW AMM 20-00-00.  OPS CHECK OK.
